Existence of solutions for quasistatic problems of unilateral contact with nonlocal friction for nonlinear elastic materials
MetadataShow full metadata
This paper shows the existence of a solution of the quasi-static unilateral contact problem with nonlocal friction law for nonlinear elastic materials. We set up a variational incremental problem which admits a solution, when the friction coefficient is small enough, and then by passing to the limit with respect to time we obtain a solution.
CitationTouzaline, A., & Mignot, A. (2005). Existence of solutions for quasistatic problems of unilateral contact with nonlocal friction for nonlinear elastic materials. Electronic Journal of Differential Equations, 2005(99), pp. 1-13.
This work is licensed under a Creative Commons Attribution 4.0 International License.